# SDR CA090730005

- Difficulty date: July 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,794 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Arm
- Condition: Stiff
- Location: Governor
- Component: Governor
- Component part number: 23065121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GOVERNOR CONTROL ARM IS STIFF, THIS CAUSES DROOP.
